# SDR ABXA080054

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 77,040 hours, 19,689 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

708AX MADE A DIVERSION TO STA - PHX, NR 2 ENGINE SHUT DOWN DURING CRUISE DUE TO HIGH OIL TEMP, HIGHEST NOTED TEMP 173 DEGREES. ALL OTHER INDICATION APPEARED NORMAL. REPLACED RIGHT ENGINE OIL TEMP BULB IAW ABX B767 MM 79-34-00-4. TEMP SEPERATION REMAINED CONSTANT THROUGHOUT RISE.  OPS CHECKED GOOD.
